Specific Drugs That Interfere With Depo-Estradiol

Depo-Estradiol Interactions Explained

The following sections explain in detail the potentially negative interactions that can occur when Depo-Estradiol is combined with any of the drugs listed above.
 
Barbiturate Medications
Barbiturates may cause your body to metabolize the hormones in Depo-Estradiol too rapidly, leading to low levels of Depo-Estradiol in the body. This can make Depo-Estradiol less effective, but it is not a serious drug interaction.
 
Certain Antifungals or Antibiotics
Some antibiotic or antifungal medications may decrease the ability of your liver to metabolize Depo-Estradiol, leading to high levels of Depo-Estradiol in the body. This may increase the risk of Depo-Estradiol side effects. Check with your healthcare provider before combining Depo-Estradiol with certain antibiotics or antifungals.
 
Certain Seizure Medications
Some seizure medications may cause your body to metabolize the hormones in Depo-Estradiol too quickly, leading to low levels of Depo-Estradiol in the body. Although this can make Depo-Estradiol less effective, it is not a dangerous drug interaction.
 
Cyclosporine (Gengraf, Neoral, Sandimmune)
Depo-Estradiol may increase the level of cyclosporine in your blood, increasing the chance of side effects of cyclosporine. Talk with your healthcare provider before taking these medications together. You may need a lower cyclosporine dose, or you may need to switch to one of the many Depo-Estradiol alternatives.
 
Protease Inhibitors
Protease inhibitors may decrease the ability of your liver to metabolize Depo-Estradiol, leading to high levels of Depo-Estradiol in the body. This may increase the risk of Depo-Estradiol side effects. Check with your healthcare provider before combining Depo-Estradiol with a protease inhibitor.
4 Reasons BPH Affects Your Libido

Depo-Estradiol Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.